# SDR CALA2013092591435

- Difficulty date: September 23, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 44,701 hours, 18,130 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Leaking
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2L MAKING HUMMING NOISE AFTER TAKEOFF FOR 2-3 MINUTES.  FOUND LEAKS AT TWO SCREWS AT DOOR SILL AREA SEALED DOOR SILL AT & UNDER AFFECTED AREAS PRESSURIZED NO LEAKS NOTED.
